# SDR AALA201803209017

- Difficulty date: March 16, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N937NN
- Make and model: Boeing 737823
- Aircraft serial: 31178
- Aircraft time: 15,024 hours, 6,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. REPEAT ITEM AFT RIGHT EMERGENCY EXIT LENS NEXT TO FLIGHT ATTENDANT JUMP SEAT MISSING. ASSEMBLY CLIPS BROKEN. REMOVED AND REPLACED AFT RIGHT EMERGENCY LIGHT ASSEMBLY AND LENS COVER PER AMM 33-51-00. OPERATIONS CHECK NORMAL.
